MathSciNet Relay Station
MathSciNet bibliographic data
MR970475 11K06 (11K38)
Flajolet, P.; Kirschenhofer, P.; Tichy, R. F. Deviations from uniformity in random strings. Probab. Theory Related Fields 80 (1988), no. 1, 139–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement